# SDR SWAA111886

- Difficulty date: March 11, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 75,939 hours, 59,232 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND CRACK ON STRINGER CLIP STA 947, BETWEEN STR 21L AND 22L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
